I need your help. I don't know what to do anymore.
My story is long....
about 6 months ago I started having hives all over. Went to dermatologist, went to another. They said zirtec, benadryl, Claritin, etc. things worked for a little while but at some point I needed more and more to keep them at bay. Then I went to an allergist and he prescribed prescription allergy medicine (2) at night and one antic in the morning. When I took the night allergy meds I blew up like crazy. My feet and hands swelled and turned red, itchier even. I stopped taking it. Went back to the zirtec.
Around the same time I took the new medication I was taking Glucophage for pcos for my insulin levels.
We’ll all the sudden something crazy happened to me. I started to have gastro issues. All the sudden I was having spasm like pains going to my back and a little to the left side. I could not eat or drink water even. I felt everything going down the esophagus and it was painful....all the way down. We went to the hospital. They saw a little inflammation in the esophagus and said it could be esophageal spasms. Sent me home with some meds for that. It didn’t really help much. I had extreme discomfort.
I went to the gastro and he said I probably had extreme inflammation or an ulcer. he did an endoscopy to find nothing wrong except a 1cm hiatal hernia which is nothing.
He said to me, I don’t know what is wrong with you. Keep taking the acid medication and that's it. I don’t know.
I went for a 2nd opinion and he said the first guy did everything right and he doesn’t know either. No more tests, just wait to see if it gets better and to stop having anxiety over it. haaa! Imagine.
my symptoms are: EXTREME BURPING SOOO CRAZY LOUD, HICCUPS, SPASMS OF PAIN IN THE BACK AND SOMETIMES CONSTANT, HIVES, SPITTING - OMG SO MUCH MOUCHOUS, SOMETIMES HARD TO SWALLOW FOOD AND WATER ESPECIALLY DURING PAIN, WHEN I HAVE EXTREME PAIN I SOMETIMES HAVE A LOW GRADE FEVER, GAGGING AND NAUSEA AT TIMES WITH THE MUCOOUS OR BURPING, FEELING AS IF SOMETHING IS SITTING IN MY THROAT, I CONSTANTLY FEEL SOMETHING RUMMBLING AND DISCOMFORT. ANY TIME I TAKE MEDS AN HOUR LATER I BREAK OUT EVEN MORE IN HIVES.
PLEASE PLEASE PLEASE SOMEONE HELP ME. I'M SCARED AND I DONT KNOW WHAT TO DO.
WHAT IS WRONG WITH ME?
I'M DOWN TO EATING OATMEAL ON WATER.
I'M AN ITCHY, TIRED, IN EXTREME PAIN MESS.